# SDR UALA2013052803662

- Difficulty date: May 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 73,092 hours, 27,015 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER HINGE CUTOUT CRACKED.  INSTALLED DOUBLER REPAIR IAW SRM 52-10-02, REPAIR NR 1.  MAJOR REPAIR.
